Dasatinib update

Just finished a 3 day course of D & Q.  The Dasatinib was purchased from Taylor Made Compounding.  Dosage was 100 mg D &1000 mg Q. Cost for 6 @50 mg capsules, including shipping was USD $33.

Side effects were much more noticeable than when I took the Dasatinib that I purchased from BonHoa in India.

Headaches, nausea, and occasional vomiting.

Next course will probably be 50 mg D and 500 mg Q for 3 consecutive days.

18replies Oldest first
  • Oldest first
  • Newest first
  • Active threads
  • Popular
  • Charles Grashow  Were you able to obtain a prescription online or through a physician?  Also, what do you think was responsible for the side effects between the two sources of Dasatinib?

    Like 1
    • Dorian Gray 

       

      Dr Green was being a pan in the ass regarding the script for D so I got it from another of my doctors.  Dr Green's office manager also quoted a price that was much, much higher than what I paid.  From the same pharmacy.

      My wife took 50D and 500Q for 3 consecutive days and had very mild side effects

      Like 1
      • JOHN
      • JOHN.1
      • 1 yr ago
      • 1
      • Reported - view

      Charles Grashow  The first time I took Dastinib I was violently ill. I was afraid to take it again and made sure I had prescription strength nausea medication onhand in case I needed it. I tried it again last night but only took half the recommended dose of 100mg. So with 50mg I had no problems at all. Had your wife took the recommended 100mg dose she may have had a different outcome.

      Like 1
      • Karl
      • Karl.1
      • 10 mths ago
      • Reported - view

      Charles Grashow are you a patient of Dr Green?

      Like
    • Karl 

       

      Yes I am

      Like
  • Would also like to know the answer to these questions. Thanks.

    Like 1
  • I am one of Dr Greens patients and he gave me my pills through a compounding pharmacy he uses. The first time I took the pills I thought I was going to die. I had fever, chills and threw up constantly for several hours. I'm afraid to do another dose but I paid good money for the pills and I want to reap the rewards from this medication if there are any. The next time I do a dose I am going to take a prescription pill for nausea at the same time. Overall on the rapa and all the other supplements I am on I feel better than I have at any time in my life. Dr green said I may have had a lot of senolytic cells and that is why I was so sick but I'm not so sure because I have been on rapa, metformin and doing fisetin doses for some time now and I wouldn't think I would have much of a buildup. I'm 52 not 82 as well.  

    Like 1
      • Larry
      • Larry.1
      • 1 yr ago
      • 1
      • Reported - view

      JOHN I've taken three doses of D&Q over the last couple of years and never had a problem. 

      Like 1
      • JOHN
      • JOHN.1
      • 1 yr ago
      • 1
      • Reported - view

      Larry I guess everyone is different. Like I said I took 50mg last night and was fine and I just took 100mg a few minutes ago and we will see what happens. I take a lot of supplements so maybe one of them had a bad reaction. I will update in a few hours.

      Like 1
      • JOHN
      • JOHN.1
      • 1 yr ago
      • 1
      • Reported - view

      so far so good my first full dose without any terrible side effects. I made sure to not take my other medications and supplements just in case. Will do day 2 here in a minute. Still had a headache and uneasy feeling but nothing big like the first time. 

      Like 1
      • JOHN
      • JOHN.1
      • 1 yr ago
      • 1
      • Reported - view

      Finished my first 3 day dose of D&Q. I felt good about half the time and the other half had a headache and a general feeling of something being "off". Today 48 hours after my third dose I feel good. I will update with any noticeable changes in the next week.

      Like 1
      • Larry
      • Larry.1
      • 1 yr ago
      • 2
      • Reported - view

      Hi John, perhaps you just had a high senescent load and that flushing out caused you problems. Good luck!

      Like 2
  • I take 100mg of dasatinib daily without side effects. The main risk is getting pleural effusion. I also take 2g of metformin daily. Would I add daily quercetin to the mix?

    Like
      • Karl
      • Karl.1
      • 10 mths ago
      • Reported - view

      Stephen Lewis are you saying you take these everyday? Or just for a few days as in the protocol?

      Like
    • Karl Yes, I take them every day under prescription.

      Like
      • aribadabar
      • aribadabar
      • 11 mths ago
      • 1
      • Reported - view

      Ludovic Debels Nothing bad really - these SARMs are sold via many online vendors, just not licensed pharmacies. It is because it was a regulated pharmacy that it got in trouble. Before that, Ceretropic sold all of those but decided to voluntarily close shop after sensed where the winds are blowing.

      Like 1
  • Wanted to share something I learned.  I've been a patient of Dr. Green's since 2019.  I'm on the 3rd day of 100mg Dasatinib, 1425mg Quercetin, and 2000mg Fisetin w/ 500mg Azyithromycin.  I do this combo every 3 months.  The morning after taking Dasatinib - I usually have a headache / frontal lobe.  I've taken Tylenol with a little caffeine previously when it was too intense - and that helped but didn't feel right.  This morning I took 2 Serrapeptase (Arthur Andrew brand Serretia) also with a little caffeine - and the headache was gone within 30-45 minutes.  It made taking this 3rd dose that much easier.  Hope this helps someone out there.  YMMV.  

    Like
Like1 Follow
  • 1 Likes
  • 7 mths agoLast active
  • 18Replies
  • 524Views
  • 12 Following